VqI14dIZgOPEqICDVdzsdHohm6R1qA6BYQ86dmeQ

Search This Blog

Report Abuse

About Me

Tahmelatih
Visit profile

Breakthrough Bleeding On Pill After Years Reddit

Breakthrough bleeding is fairly common if you have just started a new birth control prescription and are within the first three months of using it. One out of every ten women in one study experienced breakthrough bleeding during their first six menstrual cycles on the pill. If you still have breakthrough bleeding after 3 to 4 months, you should talk to your doctor about switching to another pill or contraception. Missing your period while taking the pill

Hello everyone. I looked everywhere but didn't find a satisfactory answer. I've been taking Ortho TriCyclen Lo for a little over two years and I love it. However, I've been experiencing breakthrough bleeding for the past couple cycles; nothing major, just some brown spotting as the weeks passed. However, the bleeding has worsened this cycle. I'm on my last week of active pills and have bled and had cramps (both brown and red spotting) for the majority of the week; not enough to soak a pad, but definitely enough to be concerned about. Is my protection still active? I don't believe it's a sign of pregnancy, but I took a test anyway, and it came back negative. The only thing that I can think of that could have thrown my pills off was that I had diarrhea one hour after taking an active pill last week; however, my nurse practitioner said that shouldn't matter and that my pill should have absorbed before that because I took it on an empty stomach. Anyone have any ideas?

Pelvic inflammatory disease is a common condition caused by bacterial infection spreading to the reproductive organs. It is most commonly experienced by sexually active women between the ages of 15 and 24. Unexpected bleeding is a common symptom, both during and after sexual activity. PID is a condition that should not be ignored because it can worsen if left untreated, and it is an example of when your breakthrough bleeding should be reported to your doctor. PID is easily treated with an antibiotic course.

So, what causes breakthrough bleeding in the first place? Professor Sharon Cameron, consultant gynaecologist at Edinburgh University and spokesperson for the charity Wellbeing of Women, points out that many women experience it when they first start taking the pill, whether they take the seven-day break or not. "When you first start taking a contraceptive pill, it's very common to experience some breakthrough bleeding, especially in the first few packets. However, this should be resolved within three months. If it persists, you should return to your contraceptive provider."

Related Posts

Related Posts

Post a Comment